# SDR SWI2025F01672

- Difficulty date: September 21, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS349.00 FRAME FORWARD WEB OUTBOARD OF STGR26R.  REPAIRED FS 349 FRAME BETWEEN STR26R TO STR25R. REF  CRJ 700 SRM 53-00-06-201-004-A01, SRM 51-42-06-001-001 A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-10002-SKY. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK PASSED.
